# SDR DALA2015021301300

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22L BETWEEN BS 1287 - 1338.   NEW LONGERON WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.  THE LONGERON WAS REPLACED IAW SRM 53-02, FIG 18.
